Journal Volumes



Besucherzähler-Counter.com

























DOCUMENT SEARCH

and Author: Halit Orhan      
On a Certain Class of Multivalent Functions with Negative Coefficients
page: 145 - 151
Author:Halit Orhan
Vol.33 No.2 (MAY 2006) View: 161 Download:55
On a Certain Subclass of Starlike Functions with Negative Coefficient
page: 3 - 10
Author:Halit Orhan* and Ömer Durmazpinar
Vol.31 No.1 (JANUARY 2004) View: 181 Download:60




Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science